MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E7506-
Health Effect - Clinical Codes Burn(s) (1757); Burn, Thermal (2530)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a cryoballoon pulmonary vein isolation and also had a cavo-tricuspid isthmus line done by radiofrequency ablation.But during followup for cardioversion, it was noted that there appeared to be a burn on the left lateral upper thigh that corresponded to the placement of the rf (radio frequency) dispersive electrode utilized.The patient had not reported this to the physician prior.The rfa (radio frequency ablation) portion of the ablation procedure was performed using ampere, coolpoint, and precision utilizing the automark feature.No further information available at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7746792
Report Number1717344-2018-01023
Device Sequence Number16609525
Product Code GEI
UDI-Device Identifier10884524000985
UDI-Public10884524000985
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K822572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE7506-
Device Catalogue NumberE7506-
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Other;